# SDR 99ZZZX649

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424AT
- Make and model: Mooney M20M
- Aircraft serial: 270240
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 40B21089
- Condition: Cracked
- Location: Engine
- Part time: 115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE CRACKED AT THE WELD.  APPROXIMATELY A 1 INCH CRACK.  THIS CRACK HAS BEEN NOTED ON SEVERAL OTHER AIRCRAFT OF THE SAME MODEL IN EXACTLY THE SAME SPOT.
